# SDR R61A201204010207

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 10,204 hours, 6,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: BSN172
- Condition: Seized
- Location: Nr 2
- Part time: 10,207 hours, 6,535 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE ODOR IN CABIN AND COCKPIT ON FINAL, ALONG WITH PACK 2 FAIL MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ACM PER AMM, OPS CHECKED GOOD.
